Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom to Mom Mom to Mom

birth control???

Posted by on Feb. 3, 2013 at 8:32 PM
  • 12 Replies
ok, so I have the mirena iud and i had it for almost a year. about two weeks ago I started to feel stomach spasms when I ate and soon after I will have diarhea. Then I started to have nausea symptoms and abdominal pain. This is my daily routine now! I'm afraid something serious is wrong. ladies can I have y'all advice???
Posted on the NEW CafeMom Mobile
by on Feb. 3, 2013 at 8:32 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
shadow_lark
by Bronze Member on Feb. 3, 2013 at 9:05 PM
Get it removed! And take a pregnancy test... k, do the hpt first.
Posted on the NEW CafeMom Mobile
EmysMom0117
by on Feb. 3, 2013 at 9:08 PM
ok! I will most definitely do that! have you experienced this?
Posted on the NEW CafeMom Mobile
SlapItHigh
by on Feb. 3, 2013 at 10:09 PM
Def get it out. Birth control is terrible :(. Sorry you are going through this.
Posted on the NEW CafeMom Mobile
s.osborne
by on Feb. 3, 2013 at 10:12 PM
My mirena iud grew into the wall of my uterus and formed a cyst larger than my ovary. I basically had to have emergency surgery. I would have it removed ASAP. A lot of women are having issues with the mirena.
Posted on the NEW CafeMom Mobile
EmysMom0117
by on Feb. 3, 2013 at 10:15 PM
I'm sorry to hear that! :-( My doctor had me thinking it was a great choice... but I did research afte going though my symptom and many women have trouble. I'm at the hospital at the moment.
Posted on the NEW CafeMom Mobile
shadow_lark
by Bronze Member on Feb. 4, 2013 at 1:09 AM
Not all of it. I have paragard and got some pretty bad pain a few weeks ago and the doctor recommended I go see someone asap to get checked. I hope everything is OK with you.

Quoting EmysMom0117:

ok! I will most definitely do that! have you experienced this?
Posted on the NEW CafeMom Mobile
zacmacsmomm
by Member on Feb. 4, 2013 at 9:25 AM

I would get checked out, it could have absolutely nothing to do with your IUD.  The norovirus is a pretty bad one and causes all those symptoms and they can last a while.  But go see your doc.

EarlGrayHot
by on Feb. 4, 2013 at 9:31 AM

ANy IUD carries risks of uterine wall damage and I always thought there were better methods.  Do go to a doctor.

breebree04
by on Feb. 4, 2013 at 10:32 AM

 Bump for update!

What happened? Did they take it out?


Quoting EmysMom0117:

I'm sorry to hear that! :-( My doctor had me thinking it was a great choice... but I did research afte going though my symptom and many women have trouble. I'm at the hospital at the moment.


 

joy231
by on Feb. 4, 2013 at 11:46 AM
hi
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)